MathSciNet Relay Station
MathSciNet bibliographic data
MR1484611 11R42
Louboutin, Stéphane Majorations explicites du résidu au point 1 des fonctions zêta de certains corps de nombres. (French) [Explicit upper bounds of the residue at the point 1 of zeta functions of certain number fields] J. Math. Soc. Japan 50 (1998), no. 1, 57–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement